Product code: 16242
Despatched in 1-3 days.
Benylin FOUR FLU Liquid contains a combination of ingredients to provide effective relief from the four main symptoms of flu: fever, body aches and pains, nasal congestion and coughing.
Each 20 ml of Oral Solution contains: Diphenhydramine Hydrochloride 25 mg, Paracetamol 1000 mg
Pseudoephedrine Hydrochloride 45 mg
Also contains: Ethanol, E124 (see leaflet)
This product contains 10 vol % Ethanol
Sodium content: 25.96 mg/20 ml
For oral use only.
Take up to four times a day if necessary.
Leave at least four hours between doses.
Adults & children aged 12 years and over: 20 ml (fill measuring cup to 20 ml mark).
Not recommended for children under 12 years old.
Do not use more than 4 doses in 24 hours.
As with any other medicine, care should be taken in administration during pregnancy.
If you are regularly taking prescribed medication consult your doctor or pharmacist before taking Benylin FOUR FLU Liquid. If symptoms persist consult your doctor.
Sign up for the latest news, offers and ideas.
eChemist.co.uk © 2017. All rights reserved.